# SDR HEEA088014

- Difficulty date: June 20, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Worn
- Location: Bipod Mount
- Component: Bipod Mount
- Component part number: 407060111101
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE BIPOD MOUNT HAS WORN BEARINGS. REPLACED WITH SERVICEABLE PART.
